# SDR 98ZZZX261

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 406040322101
- Condition: Worn
- Location: T/R Drive Hanger
- Part time: 1,569 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED MAINTENANCE FOUND TAIL ROTOR DRIVESHAFT NR 2 HANGER BEARING ROUGH AND WORN, AXIAL PLAY.
